A Note on the Elliptic Integral K(k).

T.S. Nanjundiah

Elemente der Mathematik (1972)

  • Volume: 27, page 36-37
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Nanjundiah, T.S.. "A Note on the Elliptic Integral K(k).." Elemente der Mathematik 27 (1972): 36-37. <http://eudml.org/doc/141048>.

author = {Nanjundiah, T.S.},
journal = {Elemente der Mathematik},
pages = {36-37},
title = {A Note on the Elliptic Integral K(k).},
url = {http://eudml.org/doc/141048},
volume = {27},
year = {1972},

AU - Nanjundiah, T.S.
TI - A Note on the Elliptic Integral K(k).
JO - Elemente der Mathematik
PY - 1972
VL - 27
SP - 36
EP - 37
UR - http://eudml.org/doc/141048
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.